# SDR 99ZZZM472

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhd Longeron
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 29 MAIN LANDING GEAR BAY ROOF PRESSURE BULKHEAD, LONGERONS NR 3, NR 9, NR 15 CRACKED.  REPAIRED PRESS BULKHEAD LONGERONS NR 3, NR 9, AND NR 15 PER REPAIR DRAWING HC536H9211 AND SRM, AND FAX'S NUMBERED D-JH/R-JO419-98, D-JH/R-J0421-98, AND D-JH/R-J0422-98 ALL DATED 21 MAY, 1998, AND FAX D-JR/R-J0207-97 DATED 21 MAY, 1998, AND FAX D-JR/R-JO207-97 DATED 26 FEB 1997.  (M)
